Do you take Plaquenil and have difficulties breathing, swollen throat and tongue?

Since starting Plaquenil at the end of last year, I developed what felt like swelling round my throat, restricted airways and great difficulties with breathing.

I did not realise that an allergic reaction to Plaquenil can cause these kind of symptoms and I spent months putting up with these dreadful problems, assuming that what I was experiencing was due to lupus.

In consultation with my specialist, I stopped taking Plaquenil a couple of months ago now and these problems disappeared quickly.

I have since experienced a different kind of swelling round my face, which following some blood tests has been attributed now to a peanut allergy.

Please, if you experience any problems such as these, do talk to your doctor and see if your symptoms may be due to allergies.

x

2 Replies

oldestnewest
  • And get there or to A & E quickly. These reactions are potentially very dangerous!!

    (I was a drug safety scientist in a former life) xx

  • Def an allergic reaction which could lead to anaphylaxis if your not careful, can happen when you restart a specific medication

You may also like...